# SDR AALA202011229006

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 26,850 hours, 10,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RED EMERGENCY LIGHT ON SEAT 22C IS INOPERATIVE.  FOUND WIRE HARNESS CONNECTOR BROKEN.  REPAIRED AND SECURED SEAT CONNECTION AT ROWS 22.
